# SDR USAA2012011700004

- Difficulty date: January 11, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 654532422
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON MLG SUPPORT FITTING FASTENER HOLES RIGHT WING UPPER SPAR AT WBL 157.  REPAIRED SUPPORT FITTING FASTENER HOLES RIGHT WING UPPER SPAR AT WBL 157 IAW EA 103560 REV A.
